# SDR SIMA20121210004

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 28,903 hours, 25,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY EXIT SIGN ABOVE SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ILLUMINATION EMERGENCY LIGHT IAW EMB 140 AMM 33-50-13.  EXIT MARKER MAIN DOOR PART NUMBER:7444-1.  REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER IAW EMB 140 AMM 33-50-11.  THE EMERGENCY LIGHT OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
